# SDR R61A201303260321

- Difficulty date: March 26, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N819MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000040
- Aircraft time: 22,527 hours, 16,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Holder
- Part number: 17091834401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE NUT PLATE HOLDER ON FORWARD CARGO DOOR CUTOUT CORRODED.  MAINTENANCE REMOVED AND REPLACED THE NUT PLATE HOLDER IAW EMB 170 SRM 51-41-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
